# SDR AALA202206286240

- Difficulty date: June 27, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N929NN
- Make and model: Boeing 737
- Aircraft serial: 33322
- Aircraft time: 27,023 hours, 11,347 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CABIN ENTRY DOOR 1L HOLD OPEN LOCK STUCK. ADJUSTED HOLD OPEN LOCK. OPERATIONAL CHECK NORMAL.
